American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Ȧsvald Lima. Intersection properties of balls and subspaces in Banach spaces . Trans. Amer. Math. Soc. 227 (1977) 1-62. MR 0430747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul Hlavac and K. Sundaresan. Geometry of Banach spaces of functions associated with concave functions . Trans. Amer. Math. Soc. 215 (1976) 161-189. MR 0388080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard D. Bourgin. Approximate isometries on finite dimensional Banach spaces . Trans. Amer. Math. Soc. 207 (1975) 309-328. MR 0370137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antoine Brunel and Louis Sucheston. On $J$-convexity and some ergodic super-properties of Banach spaces . Trans. Amer. Math. Soc. 204 (1975) 79-90. MR 0380361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. E. Harrell and L. A. Karlovitz. The geometry of flat Banach spaces . Trans. Amer. Math. Soc. 192 (1974) 209-218. MR 0338737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Hirsberg and A. J. Lazar. Complex Lindenstrauss spaces with extreme points . Trans. Amer. Math. Soc. 186 (1973) 141-150. MR 0333671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Sharir. Extremal structure in operator spaces . Trans. Amer. Math. Soc. 186 (1973) 91-111. MR 0333829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hugh B. Maynard. A geometrical characterization of Banach spaces with the Radon-Nikodym property . Trans. Amer. Math. Soc. 185 (1973) 493-500. MR 0385521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] C. Stegall. Banach spaces whose duals contain $l\sb{1}(\Gamma )$ with applications to the study of dual $L\sb{1}(\mu )$ spaces . Trans. Amer. Math. Soc. 176 (1973) 463-477. MR 0315404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. P. Stegall and J. R. Retherford. Fully nuclear and completely nuclear operators with applications to $\mathcal{L}_1-$ and $\mathcal{L}_\infty$-spaces . Trans. Amer. Math. Soc. 163 (1972) 457-492. MR 0415277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1